# SDR VNAA9710010

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Apu
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI FOR TAKEOFF, THE CREW NOTED A AUXILIARY POWER UNIT FAIL WARNING INDICATION.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SERVICED THE AUXILIARY POWER UNIT OIL QUANTITY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-16-10.  OPERATION CHECKS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
